# SDR IPXA2022091286152

- Difficulty date: August 29, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Part number: ABA71881
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR-1 DOOR TOP STOP FITTING HAS A CRACKED.REPLACED R1 DOOR TOP STOP FITTING IAW  SRM 51-33-01 (MINOR)
